# SDR SWAA2015012836156

- Difficulty date: December 28, 2014
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 22,908 hours, 17,368 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRANSVERSE WEB ATTACH ANGLE CRACKED AT PROGRAM ROLLER SUPPORT ARM ATTACH POINT.  R & R ANGLE IAW SRM.
